Follow
Guangbin Ren
Title
Cited by
Cited by
Year
Almansi‐type theorems in Clifford analysis
HR Malonek, G Ren
Mathematical Methods in the Applied Sciences 25 (16‐18), 1541-1552, 2002
682002
The growth theorem for starlike mappings on bounded starlike circular domains
TS Liu, GB Ren
CHINESE ANNALS OF MATHEMATICS SERIES B 19 (4), 401-408, 1998
661998
Möbius gyrogroups: A Clifford algebra approach
M Ferreira, G Ren
Journal of Algebra 328 (1), 230-253, 2011
452011
Boundedness of the Cesaro operator on mixed norm spaces
J Shi, G Ren
Proceedings of the American Mathematical Society, 3553-3560, 1998
451998
Some classes of equations of discrete type with harmonic singular operator and convolution
P Li, G Ren
Applied Mathematics and Computation 284, 185-194, 2016
402016
Bloch Space in the Unit Ball of Cn
G Ren, C Tu
Proceedings of the American Mathematical Society, 719-726, 2005
392005
Clifford analysis for finite reflection groups
P Cerejeiras, U Kähler, G Ren
Complex Variables and Elliptic Equations 51 (5-6), 487-495, 2006
282006
Weighted Lipschitz continuity and harmonic Bloch and Besov spaces in the real unit ball
G Ren, U Kähler
Proceedings of the Edinburgh Mathematical Society 48 (3), 743-755, 2005
252005
Growth theorem of convex mappings on bounded convex circular domains
T Liu, G Ren
Science in China Series A: Mathematics 41 (2), 123-130, 1998
241998
Almansi decomposition for Dunkl operators
G Ren
Science in China Series A: Mathematics 48 (1), 333-342, 2005
232005
The growth and covering theorems for several mappings on the unit ball in complex Banach spaces
S Feng, T Liu, G Ren
CHINESE ANNALS OF MATHEMATICS SERIES A 28 (2), 215, 2007
222007
The diagonal mapping in mixed norm spaces
G Ren, J Shi
Studia Mathematica 2 (163), 103-117, 2004
222004
Almansi decompositions for polyharmonic, polyheat, and polywave functions
GB Ren, U Kähler
Studia Math 172 (1), 91-100, 2006
212006
Growth and distortion theorems for slice monogenic functions
G Ren, X Wang
Pacific Journal of Mathematics 290 (1), 169-198, 2017
202017
Gleason's problem in weighted Bergman space on egg domains
G Ren, J Shi
arXiv preprint math/9608201, 1996
201996
Carathéodory theorems for slice regular functions
G Ren, X Wang
Complex Analysis and Operator Theory 9 (5), 1229-1243, 2015
192015
Holomorphic Jackson's theorems in polydiscs
G Ren, M Wang
Journal of Approximation Theory 134 (2), 175-198, 2005
192005
Harmonic Bergman spaces with small exponents in the unit ball
G Ren
Collectanea Mathematica, 83-98, 2002
192002
(Discrete) Almansi type decompositions: an umbral calculus framework based on symmetries
N Faustino, G Ren
Mathematical methods in the applied sciences 34 (16), 1961-1979, 2011
182011
Julia theory for slice regular functions
G Ren, X Wang
Transactions of the American Mathematical Society 369 (2), 861-885, 2017
162017
The system can't perform the operation now. Try again later.
Articles 1–20